MAUDE Adverse Event Report: DEXCOM, INC. T:SLIM G4 SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. T:SLIM G4 SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-05
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the tandem user guide: "the transmitter battery will last at least 6 months.Once you see the low transmitter battery alert, replace the transmitter as soon as possible:" no product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the transmitter lost connection with the pump for greater than 1 hour.Reportedly, the transmitter had been in use longer than 6 months.Multiple contact attempts were made by tandem technical support to obtain additional information regarding the issue; however, the customer did not respond.No additional patient or event information was available.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key10253418
Report Number3013756811-2020-68317
Device Sequence Number16272293
Product Code OYC
UDI-Device Identifier10386270000047
UDI-Public(01)10386270000047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9438-05
Device Catalogue NumberSTT-GL-003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight77